Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have degenerative arthritis. Taking Tramadol for pain and symptoms of gastric ulcer. Safe to take Naproxen with Prilosec?

I was taking 1000mg a day for a year for severe degenerative arthritis in my foot and hands. Recently I developed pain and symptoms of a gastric ulcer . I stopped the naproxen and started on OTC Prilosec . Saw doc who prescribed Tramadol twice a day for the pain. It is not working but I do get a good nights sleep! Can I take some Naproxen or Celebrex with the Prilosec?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi Madeline,
Thanks for posting your query.
With symptoms of acid peptic disease it is not advisable to take NSAIDS.
All NSAIDS are unsafe for this purpose. I would advise you to manage the pain of arthritis with either Paracetamol or combination of paracetamol and tramadol eg. Ultracet, which achieve good pain control and are stomach friendly.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Answered: Fri, 30 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor